Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Discontinuity of a degenerating escape rate
HTML articles powered by AMS MathViewer

by Laura DeMarco and Yûsuke Okuyama
Conform. Geom. Dyn. 22 (2018), 33-44
Published electronically: May 8, 2018


We look at degenerating meromorphic families of rational maps on $\mathbb {P}^1$—holomorphically parameterized by a punctured disk—and we provide examples where the bifurcation current fails to have a bounded potential in a neighborhood of the puncture. This is in contrast to the recent result of Favre-Gauthier that we always have continuity across the puncture for families of polynomials; and it provides a counterexample to a conjecture posed by Favre in 2016. We explain why our construction fails for polynomial families and for families of rational maps defined over finite extensions of the rationals $\mathbb {Q}$.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F45, 37P30
  • Retrieve articles in all journals with MSC (2010): 37F45, 37P30
Bibliographic Information
  • Laura DeMarco
  • Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208
  • MR Author ID: 677013
  • Email:
  • Yûsuke Okuyama
  • Affiliation: Division of Mathematics, Kyoto Institute of Technology, Sakyo-ku, Kyoto 606-8585, Japan
  • Email:
  • Received by editor(s): October 4, 2017
  • Received by editor(s) in revised form: January 31, 2018
  • Published electronically: May 8, 2018
  • Additional Notes: This research was partially supported by JSPS Grant-in-Aid for Scientific Research (C), 15K04924, and the National Science Foundation DMS-1600718.
  • © Copyright 2018 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 22 (2018), 33-44
  • MSC (2010): Primary 37F45; Secondary 37P30
  • DOI:
  • MathSciNet review: 3798915